MathSciNet Relay Station
MathSciNet bibliographic data
MR7893 02.0X
Post, Emil L. Formal reductions of the general combinatorial decision problem. Amer. J. Math. 65, (1943). 197–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement